# SDR DALA2022062204363

- Difficulty date: June 18, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CORROSION ON LH OUTBD SEAT TRACK BTW STA 1480 TO 1485 AT PASSENGER CABIN (IN REF NRC: 00140). CORRECTIVE ACTION: SUMMARY OF NRC 648: CORROSION ON LH OUTBD SEAT TRACK BTW STA 1480 TO 1485 AT PASSENGER CABIN WAS REPAIRED PER B757-200 SRM. (2283456)
